# SDR ASAA2013071595614

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 9,776 hours, 2,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR-SLIDE EMERGENCY LIGHT INOPERATIVE DURING T/C 78233008.  ACFT GROUNDED.  R & R POWER SUPPLY IAW AMM 33-51-06.  OPS CHECKED GOOD T/C 782333008 AND W/D 33-51-14.
